Alert archive / Vermont / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Burlington, VT

January 12, 20154 counties in New York; 9 counties in Vermont

NWS Burlington, VT issued this wind chill advisory at Jan 12, 2015, 3:28 PM EST for 4 counties in New York; 9 counties in Vermont. It took effect at Jan 13, 2015, 1:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2015, 3:28 PM EST (20:28 UTC)
In effect from
Jan 13, 2015, 1:00 AM EST
Expired
Jan 13, 2015, 9:26 AM EST
In force
8 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 4 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WWUS41 KBTV 122028
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
328 PM EST MON JAN 12 2015

NYZ026>031-034-035-087-VTZ001>009-016>018-130900-
/O.NEW.KBTV.WC.Y.0002.150113T0600Z-150113T1500Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON
328 PM EST MON JAN 12 2015

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST
TUESDAY.

* LOCATIONS...CENTRAL AND NORTHERN VERMONT...AS WELL AS ALL OF
  NORTHERN NEW YORK.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...20 TO 25 BELOW ZERO DUE TO TEMPERATURES 5
  TO 10 BELOW ZERO...AND NORTHWEST WINDS OF 5 TO 15 MPH.

* TIMING...AS AN ARCTIC FRONT TRACKS THROUGH THE NORTH COUNTRY
  TONIGHT...TEMPERATURES WILL PLUMMET TO BELOW ZERO VALUES BY
  EARLY TUESDAY MORNING. THIS COMBINED WITH LIGHT TO MODERATE
  WINDS WILL CREATE BITTERLY COLD WIND CHILLS LATE TONIGHT INTO
  TUESDAY MORNING.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE ARE CAPABLE OF
  DEVELOPING FROSTBITE ON EXPOSED SKIN IN LESS THAN 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
2 follow-up statements
138 
WWUS41 KBTV 130834
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
334 AM EST TUE JAN 13 2015

NYZ026>031-034-035-087-VTZ001>009-016>018-131500-
/O.CON.KBTV.WC.Y.0002.000000T0000Z-150113T1500Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON
334 AM EST TUE JAN 13 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL ADVISORY...UNTIL 10 AM EST THIS MORNING.

* LOCATIONS...CENTRAL AND NORTHERN VERMONT...AS WELL AS ALL OF 
  NORTHERN NEW YORK.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...20 TO 25 BELOW ZERO DUE TO TEMPERATURES 5
  TO 10 BELOW ZERO...AND NORTH WINDS 5 TO 15 MPH.

* TIMING...TEMPERATURES WILL FALL BELOW ZERO EARLY THIS MORNING.
  THIS COMBINED WITH LIGHT TO MODERATE WINDS WILL CREATE BITTERLY
  COLD WIND CHILLS.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE ARE CAPABLE OF 
  DEVELOPING FROSTBITE ON EXPOSED SKIN IN LESS THAN 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
057 
WWUS41 KBTV 131426
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
926 AM EST TUE JAN 13 2015

NYZ026>031-034-035-087-VTZ001>009-016>018-131530-
/O.CAN.KBTV.WC.Y.0002.000000T0000Z-150113T1500Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON
926 AM EST TUE JAN 13 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
CHILL ADVISORY FOR CENTRAL AND NORTHERN VERMONT...AS WELL AS
NORTHERN NEW YORK.

TEMPERATURES CONTINUE TO SLOWLY CLIMB FROM MORNING LOWS AND WINDS
ARE ABATING AS HIGH PRESSURE BUILDS INTO THE REGION. AS A
RESULT...WIND CHILLS WILL SUBSIDE TO BELOW ADVISORY LEVELS.

$$

LAHIFF

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 1:14 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Jan 12, 1:14 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
114 PM EST MON JAN 12 2015

.SYNOPSIS...
OCCASIONAL LIGHT SNOW WILL OCCUR ACROSS THE NORTH
COUNTRY TODAY...WITH SLIGHTLY ABOVE NORMAL TEMPERATURES. TOTAL SNOW
ACCUMULATIONS WILL RANGE BETWEEN 1 AND 3 INCHES. STRONG ARCTIC HIGH
PRESSURE WILL BUILD INTO THE REGION TONIGHT...WITH MUCH COLDER
TEMPERATURES EXPECTED FOR TUESDAY AND WEDNESDAY. HIGHS WILL RANGE IN
THE SINGLE DIGITS AND TEENS WITH LOWS WELL BELOW ZERO IN MANY
LOCATIONS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1220 PM EST MONDAY...FORECAST REMAINS ON TRACK FOR THE
REMAINDER OF TODAY WITH WIDESPREAD LIGHT SNOWFALL CONTINUING INTO
THE AFTERNOON AND EVENING HOURS. OVERALL FORECAST AMOUNTS ON TRACK
AS WELL WITH SOME LIGHT ACCUMULATIONS REPORTED OUT THERE THIS
MORNING. CURRENT OBS AND SATELLITE IMAGERY SHOW THE ARCTIC COLD
FRONT PUSHING THROUGH THE OTTAWA RIVER VALLEY AT THIS TIME WITH
TEMPERATURES PLUMMETING BEHIND THE BOUNDARY. BASED ON CURRENT
SURFACE TEMPS NEAR FREEZING IN SOME LOCATIONS AND EXPECTED FROPA
TIMING WE COULD SEE SOME ISSUES WITH SLICK ROADWAYS DURING THE
AFTERNOON/EVENING RUSH. WE'LL ASSESS THIS IN THE NEXT FEW HOURS
AND MAY NEED TO ISSUE A SPECIAL WEATHER STATEMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AS OF 330 AM EST MONDAY...THE FOCUS WL BECOME THE VERY
COLD TEMPS ASSOCIATED WITH A SHALLOW ARCTIC AIRMASS ACRS OUR CWA
TONIGHT THRU WEDS. DEEP LAYER RH PROFILES QUICKLY DISSIPATE AFT 06Z
TONIGHT...RESULTING IN A QUICK DECREASE IN THE AREAL
COVERAGE/INTENSITY OF LIGHT SNOW...WITH EXCEPTION OF A FEW MTN SNOW
SHOWERS/FLURRIES. AREAS OF BLACK ICE/SLIPPERY ROADS ARE LIKELY AS
LIGHT SNOW FROM DAYTIME HOURS MELTS ON ROADS...BUT REFREEZES TONIGHT
AS TEMPS QUICKLY DROP BLW FREEZING...WITH DEVELOPING NORTH WINDS.

BIG QUESTION WL BE AMOUNT OF NEW SNOW ON GROUND AND HOW QUICKLY OUR
SKIES CLR TWD 12Z TUES....FOR IMPACTS ON TEMPS. MONDAY NIGHT INTO
TUES...OUR CWA IS UNDER STRONG LLVL CAA ON NORTH WINDS OF 10 TO 20
KNOTS...BUT DECREASING UNDER 10 KNOTS TWD 12Z TUES. THINKING MAV
GUIDANCE IS TOO COLD...BASED ON MIXING AND POTENTIAL CLOUDS...SO WL
TREND TWD THE WARMER MET NUMBERS...WHICH SUPPORTS LOWS RANGING FROM
MID TEENS BLW ZERO SLV/DACKS TO -10F TO
-5F NEK/CENTRAL VT TO NEAR ZERO CPV/CT RIVER VALLEY. IT WL BE CLOSE
TO NEEDED WIND CHILL HIGHLIGHTS ACRS NORTHERN NY...BUT FEEL AS TEMPS
REACH CRITERIA...WINDS  WL BE GENERALLY UNDER 5 KNOTS...ESPECIALLY
BY 12Z TUES AS SFC HIGH PRES BUILDS.

ON TUES INTO WEDS...SFC ARCTIC HIGH PRES BUILDS DIRECTLY
OVERHEAD...RESULTING IN MUCH BLW NORMAL TEMPS AND VERY POOR MIXING.
SOUNDINGS SHOW MIXING HGHTS ONLY TO 975MB WITH A STRONG TEMP
INVERSION DEVELOPING DURING THIS PERIOD...RESULTING IN THE COLDEST
TEMPS IN THE DEEPER VALLEY LOCATIONS...ESPECIALLY IF WE HAVE A NEW
SNOW PACK. HIGHS TUES WL RANGE FROM THE SINGLE DIGITS TO LOWER
10S....WITH NORTH WINDS 5 TO 10 MPH. TUES NIGHT...EXPECT CLR SKIES
AND LIGHT TRRN DRIVEN WINDS. 85H TEMPS WARM TO -7C BY 12Z WEDS...BUT
BL TEMPS WL BE NEAR -20C. EXPECT TRRN DRIVEN THERMAL PROFILES...WITH
COLDEST VALUES IN THE DEEPER/PROTECTED VALLEYS OF THE
DACKS/NEK/SLV...AND WARMEST LOW TEMPS ON THE MIDSLOPE/MTN TOPS. WL
TRY TO SHOW THIS LARGE SWING IN TEMPS FROM -25F AT SLK TO +15F IN
THE MTNS FOR WEDS MORNING. DRY CONDITIONS CONT ON WEDS...WITH LIGHT
WINDS...RESULTING IN LIMITED MIXING. HIGHS WL RANGE FROM THE MID
TEENS VALLEYS TO MID 20S MIDSLOPE MTN LOCATIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 410 AM EST MONDAY...NO SIGNIFICANT PRECIPITATION EVENTS
DURING THE EXTENDED PERIOD...WITH TEMPERATURES EXPECTED TO RETURN
TO ABOVE NORMAL LEVELS NEXT WEEKEND.

EXPECT DRY WEATHER THROUGH THURSDAY AS HIGH PRESSURE REMAINS IN
CONTROL...ALTHOUGH THE RIDGE BEGINS TO BREAK DOWN THURSDAY WHILE
MID LEVEL TROUGHING DEVELOPS OVER THE GREAT LAKES/OHIO VALLEY.
UNDER MAINLY CLEAR SKIES WEDNESDAY NIGHT...TEMPS WILL FALL BACK
BELOW ZERO IN THE NORMALLY COLDER PORTIONS OF ADIRONDACKS AND
NORTHEAST VERMONT...WITH SINGLE DIGITS ABOVE ZERO ELSEWHERE. THERE
WILL BE SOME INCREASE IN CLOUDS THURSDAY...WHILE AIRMASS CONTINUES
TO MODIFY. 925 MB TEMPS PROJECTED TO CLIMB TO AROUND -8C...WHICH
WOULD SUPPORT MAX TEMPS IN THE 20S.

DIFFERENCES BETWEEN GFS AND ECMWF DEVELOP AS HEAD INTO FRIDAY AND
SATURDAY. GFS CONTINUES TO INDICATE COLD FRONT DROPPING SOUTH ACROSS
THE AREA THURSDAY NIGHT/FRIDAY ACCOMPANIED BY SCATTERED SNOW SHOWERS.
THIS WOULD BE FOLLOWED BY MAINLY DRY CONDITIONS AND SIGNIFICANTLY
MILDER TEMPERATURES NEXT WEEKEND WITH COLD AIR RETREATING INTO CANADA.
ECMWF ON THE OTHER HAND KEEPS COLD AIR AT BAY TO OUR NORTH ON
FRIDAY...THEN INDICATES AN INCREASING CHANCE FOR SOME SNOW SHOWERS
LATE SATURDAY INTO SUNDAY WITH SHORTWAVE TROUGH TRACKING EAST FROM
GREAT LAKES ACROSS NEW ENGLAND. HAVE GONE WITH A BLEND OF THE
TWO...AND CONTINUED WITH A LOW CHANCE FOR MAINLY MOUNTAIN SNOW SHOWERS
THURSDAY NIGHT/FRIDAY AND A LOW CHANCE OF SNOW OR EVEN RAIN SHOWERS
FOR LATER SATURDAY INTO SUNDAY. AS FOR TEMPS...EXPECTING HIGHS ON
SATURDAY IN THE MID 20S TO AROUND 30...WITH NOT MUCH OF A DROPOFF
SATURDAY NIGHT...FOLLOWED BY HIGHS IN THE 30S ON SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THROUGH 18Z TUESDAY...LIGHT SNOW WITH IFR VISIBILITY GENERALLY
1-2SM WILL CONTINUE THROUGH 23-01Z THIS EVENING. MINOR IMPACTS
WILL CONTINUE TO AVIATION GROUND OPERATIONS DUE TO LIGHT SNOW
ACCUMULATIONS ON RUNWAYS/TAXIWAYS. LIGHT SNOW WILL GENERALLY END
AS THE ARCTIC FRONT SWEEPS SEWD ACROSS THE REGION THIS
EVENING...WITH JUST A FEW LINGERING FLURRIES ACROSS THE HIGHER
TERRAIN AND POSSIBLY SLK/MPV THROUGH 04Z. LIGHT S-SE WINDS IN
ADVANCE OF THE FRONT WILL SHIFT NNWLY THIS EVENING. WINDS BEHIND
THE FRONT MAY GUST OVER 20 KTS FOR A BRIEF TIME THIS EVENING ALONG
WITH SHARPLY FALLING TEMPS. IT APPEARS BASED ON CURRENT OBS THAT
RUNWAY TEMPS WILL STAY BELOW FREEZING (28F AT BTV)...SO THAT
SHOULD PRECLUDE ANY REFREEZING/ICE SITUATION AS WE GO THROUGH THE
OVERNIGHT HOURS. HIR TRRN REMAINS OBSCD FOR MUCH OF THE OVERNIGHT
PERIOD (GENERALLY MVFR)...BUT SHOULD TREND TOWARD VFR/CLEAR
SKIES BY DAYBREAK TUESDAY.

OUTLOOK 18Z TUESDAY THROUGH SATURDAY...

12Z TUE - 00Z SATURDAY...VFR UNDER HIGH PRESSURE.

00Z FRI - 00Z SAT...MAINLY VFR ALTHOUGH A PERIOD OF MVFR/IFR
POSSIBLE IN LIGHT SNOW SHOWERS WITH NEXT COLD FRONTAL PASSAGE.

00Z SAT - 00Z SUN...HIGH PRESSURE WITH VFR CONDITIONS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...LAHIFF
SHORT TERM...TABER
LONG TERM...RJS
AVIATION...BANACOS
Hazardous weather outlook, Jan 12, 3:16 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EST MON JAN 12 2015

NYZ026>031-034-035-087-VTZ001>009-016>018-132030-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
316 PM EST MON JAN 12 2015

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ010>012-019-132030-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
316 PM EST MON JAN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in Vermont, 2015Wind Chill Advisories in New York, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.